Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Surgerized for c3 c4 disk fusion, cervical hematoma. Right leg swollen and sneezing multiple times. Any remedies?

54 year old african male- had surgery last week wednesday for c3 c4 disk fusion and two days later readmitted for cervical hematoma, was intubated and hematoma removed. Now on turning in bed, sneezes multiple times. Can smell the drugs being taken and right leg is swollen from feet to knee... Im worried about the sneezing.. Was told to keep legs elevated and that sort of helped the swelling, though still swollen...??
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Recumbency in bed may sometimes cause thrombophlebitis to develop signs are pain and selling ,redness of leg.Your treating doctor must have examined for this.
Sneezing means some allergy or infection,for which oxymetazoline nasal drops must be instilled in nose twice a day as jerks can harm the operated spine.Ask your doc. he might like to add anti-allergic tabs also
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor